# SDR IPXA2020092060416

- Difficulty date: September 20, 2020
- Submitted: September 21, 2020
- Operation: Air carrier
- Aircraft: N470UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25486
- Aircraft time: 29,592 hours, 17,880 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 143N545761
- Condition: Damaged
- Location: Main Cargo Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: N/A DAMAGED MAIN CARGO DECK FLOOR BOARD.  FABRICATED NEW PANEL, IAW EO B757-5320-9692.
